# SDR SWAA2022030800364

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 49,714 hours, 29,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A SMALL CREASE IN THE LEFT SIDE OF THE FUSELAGE AT STA 480 + 9 INCHES BETWEEN STR 22L AND 23L. THE CREASE MEASURES 2.0'L X 1.9'W AND .112 DEEP. TRANSFERRED FROM LOG PAGE 1001664. / REPAIRED SKIN PER SRM 53-00-01-2R-3. REPAIR 3 CATEGORY B REPAIR. (SA-M 943 INCLUDES T047980 T047982)
